# SDR AT9900406

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mechanism
- Part number: 5645105509
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LEFT NOSE STEERING FOLLOW UP DIFFERENTIAL MECHANISM ARM CORRODED.  REMOVED AND REPLACED THE NOSE WHEEL STEERING FOLLOW UP DIFFERENTIAL ARM IAW DC9 MM 32-51-2 AND RIGGED CHECK GOOD IAW MM 32-50-0.
